View Single Post
  #1  
Old 02-20-19, 11:13 AM
PI-ADHD 29 PI-ADHD 29 is online now
ADDvanced Member
 

Join Date: Aug 2018
Location: TURKEY
Posts: 191
Thanks: 45
Thanked 76 Times in 64 Posts
PI-ADHD 29 is on a distinguished road
Strange feelings with mid-term usage of wellbutrin

I restarted wellbultrin about 2 moths ago. It starts to work (gives me concentration when i study) after 1-2 days. After 10-15 days, it makes me sleepy mildly but i don't want to sleep because i start to have vivid dreams and nightmares. Also it makes me forgetful (not forgetfulness exactly but it's difficult to explain and i can't find the right term even in Turkish) in daily life. I was already forgetful for many years but this is something different and worse. I'm not sure but it may be referred as brainfog.
I had to have a break a few days because of these side effects. And then i restarted wellbutrin about 15 days ago. Yesterday i had nightmares again. And today i felt as if i'm hearing for the first time some subjects which i'd already known.
Interestingly i felt same when i used 150 mg and 300 mg daily.
Is there anyone who experienced any side effects like me?
Do you think the dosage is too high or too low?
__________________
Born in 1989. Treated for major depression and anxiety since 21 yo.
Tried almost all of SSRI's (none of them worked)
Predominantly inattentive adhd, diagnosed in 2018.
Started with ritalin (worked only for two weeks)
Also tried wellbutrin and strattera
Now: ritalin and medikinet
For about three years local corticosteroid pomades for atopic dermatitis.
Reply With Quote